# SDR CA951218003

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Change
- Part number: 369D21800501
- Condition: Dry Req Lube
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)TIME EXPIRED FOR REGREASE, COMPONENT APPEARS TO HAVE NO GREASE LEFT IN ASSEMBLY. TIME THIS INSTALLATION 23 MONTHS.
